I am 27 y/o with damaged cartilage in my left knee (MRI) and my knee cap pinches closer on the inside (X-RAY) primarily where the pain is. I recently had 3 shots of Orthovisc. The 1st 2 shots provided instant relief with stairs and weight bearing. The 3rd shot really hurt going in followed by a couple hours of heightened pain and now the pain is back to where it was before the shots. What happened with the 3rd shot? Was it injected in a different location behind the knee?
How much time has passed since this 3rd shot? I get Hyalgen injections in my knee - a series of 5, one week apart and it's very similar. I've been getting them for six years now and at least one to two times in the 5-shot series hurts like you've described. My Otho doc says it's all in how things are that day - how much inflammation is there, how much the previous shot's have settled in place, etc. that determines how much space is in the joint that day. Can be how your dr. hits it that day too. I've found it to be very normal over the time I've been getting them. The pain dissipates over a week or so, then I'm left feeling much better. Any sign of infection? Watch for fever, increased pain, swelling, the joint feeling "hot" - if any of these happen get to your dr. or the ER right away. Hope yours is better soon - ElizaJane 23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 2 answers
Orthovisc - I have had knee replaements over the last several years. Both knee are always stiff and?
Posted 30 Jan 2013 • 1 answer
Posted 24 Feb 2014 • 1 answer
Posted 30 May 2015 • 1 answer
Posted 30 Oct 2015 • 0 answers